# SDR TWAA0011101

- Difficulty date: July 13, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 2,223 hours, 1,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE FORWARD LT SIDE CABIN DOOR WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY.  NO CHECK-C.
